advertisement
Question
Posted by: zara | 2010/08/04

breakthrough bleeding

im on diane 35. i was late in taking my pill about a week or two ago. i took it the next day-after the 12 hours had lapsed. i did not have intercourse after that. i have started bleeding-a proper period with the breast tenderness and everything. is this due to the delay in taking the pill?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Zara
It could be that the level of the progesterone dropped causing menstruation - just continue with the pills as usual - it is not harmful
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/08/04

Hallo Zara
It could be that the level of the progesterone dropped causing menstruation - just continue with the pills as usual - it is not harmful
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement